MathSciNet Relay Station
MathSciNet bibliographic data
MR1436486 (98d:60014) 60B15 (20P05 60F99 60J10 60J15)
Scarabotti, Fabio Time to reach stationarity in the Bernoulli-Laplace diffusion model with many urns. Adv. in Appl. Math. 18 (1997), no. 3, 351–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement